Completeness of the part of characteristic and adjoined vectors for certain nonlinear spectral problems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 4, pp. 78-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_4_a14,
author = {A. S. Markus},
title = {Completeness of the part of characteristic and adjoined vectors for certain nonlinear spectral problems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {78--79},
year = {1971},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_4_a14/}
}
TY - JOUR AU - A. S. Markus TI - Completeness of the part of characteristic and adjoined vectors for certain nonlinear spectral problems JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1971 SP - 78 EP - 79 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1971_5_4_a14/ LA - ru ID - FAA_1971_5_4_a14 ER -
A. S. Markus. Completeness of the part of characteristic and adjoined vectors for certain nonlinear spectral problems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 4, pp. 78-79. http://geodesic.mathdoc.fr/item/FAA_1971_5_4_a14/
[1] Gokhberg I.Ts., Krein M.G., Vvedenie v teoriyu lineinykh nesamosopryazhennykh operatorov, Nauka, M., 1965
[2] Friedman A., Shinbrot M., Acta math., 121:1-2 (1968), 77–125 | DOI | MR | Zbl
[3] Mapkus A.S., Russu G.I., Matem. issledovaniya, 6:1 (1971), 114–125 | MR
[4] Goryuk I.V., Vestnik MGU, 1970, no. 1, 55–60 | MR | Zbl
[5] Keldysh M.V., DAN SSSR, 71:1 (1951), 11–14